# SDR C2XA99IA373

- Difficulty date: July 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14938
- Make and model: Emb EMB-145
- Aircraft serial: 145029
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IAH - FLT 4249 - THE CREW REPORTED SMOKE IN THE COCKPIT.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND OPERATIONALLY CHECKED THE COOLING PACS IAW EMB145 MM 21-25-01 AND FOUND NO DISCREPANCIES.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  THE DISCREPANCY RECURRED ON FLT 4252 FROM IAH/LBB WITH A LAV SMOKE WARNING.  THE AIRCRAFT LANDED AT LBB WITHOUT INCIDENT.  THE AIRCRAFT WAS FERRIED TO IAH WHERE MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (X)
